# SDR CA150925014

- Difficulty date: September 24, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 4,718 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 2150 · Cabin Cooling System
- Part: Tube
- Condition: Corroded
- Location: A/C System
- Part time: 4,605 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE TUBE FAILED DUE TO CORROSION. THIS TUBE IS A FREON CARRYING TUBE. THE CORROSION OCCURRED AT THE POINT WHERE THE EXPANSION VALVE SENSING COIL, COPPER, WAS IN CONTACT WITH THE TUBE ASSY, ALUMINUM.  CAUSED LOSS OF ALL FREON FROM THE SYSTEM.  OIL FROM THE SYSTEM WAS FOUND VISUALLY AT THE EXPANSION VALVE, HOWEVER, THE PIN HOLE WAS DISCOVERED BY PRESSURE TESTING THE SYSTEM.  AIRCRAFT MFG IS THE MFR OF THE TUBE.  THE TUBE WAS REPLACED AND THE SYSTEM WAS SERVICED.
